Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on matrices over a commutative ring


Author: Neal H. McCoy
Journal: Bull. Amer. Math. Soc. 45 (1939), 740-744
DOI: https://doi.org/10.1090/S0002-9904-1939-07070-5
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 4 (1939), 280--284
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 8 (1936), 592--600
MathSciNet review: 0000231
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07070-5